Publication details for Wojtek ZakrzewskiZakrzewski, W.J., Below, N.A. & Leznov, A.N. (1994). On the solutions of the anisotropic Heisenberg equation. Journal of Physics A: Mathematical and Theoretical 27(16): 5607-5621.
- Publication type: Journal Article
- DOI: 10.1088/0305-4470/27/16/025
- Further publication details on publisher web site
Author(s) from Durham
A method based on the discrete group of the inner symmetry of integrable systems is used to derive explicit formulae for soliton-like solutions of Heisenberg ferromagnets (with biaxial or uniaxial anisotropy). The solutions are given in terms of expressions which involve ratios of two determinants.